# SDR SWAA2023021301542

- Difficulty date: February 10, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 34,230 hours, 15,734 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE ON FORWARD ENTRY DOOR FELL OUT OF ITS STOWAGE BOX<[01] REINSTALLED FE DOOR SLIDE IAW AMM 25-66-01 AND MT725-61-06
